Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Views: 154 , Downloads: 133 | CTR: 86 %

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 226 - 230

A Study on Multi Server Fuzzy Queuing Model in Triangular and Trapezoidal Fuzzy Numbers Using Alpha Cuts

S. Thamotharan

Share this article



Top